MAUDE Adverse Event Report: AV-TEMECULA-CT ACS HI-TORQUE FLOPPY II GUIDE WIRE

AV-TEMECULA-CT ACS HI-TORQUE FLOPPY II GUIDE WIRE
Model Number 22359M-901
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 03/07/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).During processing of this complaint, attempts were made to obtain complete event, patient and device information.The device was not returned for analysis.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other similar incidents reported from this lot.The investigation determined the reported difficulties appear to be related to circumstances of the procedure.There is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.
 
Event or Problem Description
It was reported that the procedure was to treat a lesion located in the second obtuse marginal branch.Resistance was felt during advancement of the ht floppy ii guide wire to the lesion.When the guide wire was retracted in a backward motion during the attempt to cross, resistance was felt and the guide wire tip separation occurred.The tip remained in the distal second obtuse marginal branch and was unable to be retrieved after multiple snaring attempts.The procedure was aborted due to the length of time that the patient remained on the operating table.Surgical removal of the tip was not performed.The patient was prescribed plavix and discharged from the hospital.It was stated that the guide wire crossed the lesion.No additional information was provided.
 
Additional Manufacturer Narrative
(b)(4).

Brand Name
ACS HI-TORQUE FLOPPY II GUIDE WIRE
Common Device Name
GUIDE WIRE
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key6446868
Report Number2024168-2017-02670
Device Sequence Number588243
Product Code DQX
UDI-Device Identifier08717648080326
UDI-Public(01)08717648080326(17)181231(10)7010561
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K060449
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 02/26/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2018
Device Model Number22359M-901
Device Catalogue Number22359MS-901
Device Lot Number7010561
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/09/2017
Supplement Date Received by Manufacturer02/23/2018
Initial Report FDA Received Date03/30/2017
Supplement Report FDA Received Date02/26/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;